Remote Access Mathematics of Computation
Green Open Access

Mathematics of Computation

ISSN 1088-6842(online) ISSN 0025-5718(print)

 

 

Finite element multistep discretizations of parabolic boundary value problems


Author: Miloš Zlámal
Journal: Math. Comp. 29 (1975), 350-359
MSC: Primary 65N30
DOI: https://doi.org/10.1090/S0025-5718-1975-0371105-2
MathSciNet review: 0371105
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: The initial-boundary value problem for a linear parabolic equation in an infinite cylinder under the Dirichlet boundary condition is solved by applying the finite element discretization in the space dimension and $ {A_0}$-stable multistep discretizations in time. No restriction on the ratio of the time and space increments is imposed. The methods are analyzed and bounds for the discretization error in the $ {L_2}$-norm are given.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Mathematics of Computation with MSC: 65N30

Retrieve articles in all journals with MSC: 65N30


Additional Information

DOI: https://doi.org/10.1090/S0025-5718-1975-0371105-2
Article copyright: © Copyright 1975 American Mathematical Society